# SDR SWAA2016041350832

- Difficulty date: April 2, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 34,825 hours, 20,450 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144A591010
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CREASE BEAM INNER CHORD CORRODED, BETWEEN BS 702 - 731.  REPAIRED CHORD IAW ER & EA.
